Previous |  Up |  Next

Article

Title: Déformations projectives de certaines surfaces a réseau conjugué (French)
Title: Projective deformations of certain surfaces with a conjugate net (English)
Author: Švec, Alois
Language: French
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 5
Issue: 4
Year: 1955
Pages: 559-572
Summary lang: Russian
.
Category: math
.
MSC: 53.0X
idZBL: Zbl 0068.35602
idMR: MR0080332
.
Date available: 2008-06-09T12:48:33Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/100171
.

Files

Files Size Format View
CzechMathJ_05-1955-4_12.pdf 1.699Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo